Inclement Weather and Special Events Schedules

Inclement Weather and Special Event Schedules

PWCS Closings, Delays, & Emergencies

Senior Exam Schedule

 Monday
5/20

3 rd Period Exam
5 th Period Exam
Block 7, 1


10:26 Senior Early Dismissal


Senior Laptop collection in Library


Half Day for Seniors


Normal Bell Schedule
 
 
 
 

Tuesday
5/21

2 nd Period Exam
4 th Period Exam
Block 6, Flex 4/3


10:26 Senior Early Dismissal


Senior Laptop collection in Library


Half Day for Seniors


Block 2: 7:25-8:52
Block 4: 8:58-10:26
Block 6: 10:32-12:32
Flex 4: 12:38-1:19
Flex 3: 1:25-2:05

Wednesday
5/22

1 st Period Exam
7 th Period Exam
Block 5, 3


10:26 Senior Early Dismissal


Senior Laptop collection in Library


Half Day for Seniors


Normal Bell Schedule
 
 
 
 

Thursday
5/23


6 th Period Exam
Block Flex 5/6, 4, 2


8:52 Senior Early Dismissal


Senior Laptop collection in Library


Half Day for Seniors


Normal Bell Schedule
 
 
 
 

Friday
5/24

 
 
 


 


Last chance for Seniors to return laptops – in Library


 


Normal Black Day Bell Schedule for Underclassmen
 
 
 


Monday
5/27

Memorial Day Holiday


 
 
 


 
 
 
 

Tuesday
5/28

 


Senior clearance and Graduation practice
 


Normal Purple Day Bell Schedule for Underclassmen
 
 

Wednesday
5/29

Graduation Day!


Seniors report to Eagle Bank Arena by 1 pm
The ceremony is at 2 pm


Normal Black Day Bell Schedule for Underclassmen
Early Dismissal at 11:30 am
 

Graduation Day Schedule - Wednesday, May 29 - 11:30 Dismissal

Start Time
End Time
Period
7:18 am
-
Warning Bell
7:25 am
8:10 am
1st Period (45 min)
8:16 am
9:01 am
3rd Period (45 min)
9:07 am
9:55 am
5th Period (48 min)
10:00 am
11:30 am
7th Period (Lunch Block)

Lunch Time Groups Class
A Lunch 10:00 (Bell) - 10:30 Science, World Languages, Band, Orchestra, Choir, Theatre, SALT/SALC 10:30 - 11:30
B Lunch 10:30 (Bell) - 11:00 Math, CASIIT, Visual Arts, and Criminal Justice, Social Studies 10:00 - 10:30
11:00 - 11:30
C Lunch 11:00 (Bell) - 11:30 English, EL, CTE, Special Education Department, PLTW, HPE, AFJROTC 10:00 - 11:00

Each lunch bell marks the beginning of the next lunch shift and serves as the tardy bell for students returning to class from the prior lunch shift.


Underclass Exam Schedule

Tuesday
6/4

rd Period Exam
th Period Exam
Block 7


Period 3: 7:25-9:35
Period 5: 9:45-11:55
Period 7: 12:05-2:05
Dismissal: 2:05


Lunch Schedule:
A Lunch: 12:05-12:35
B Lunch: 12:35-1:05
C Lunch: 1:05-1:35

Wednesday
6/5

nd Period Exam
th Period Exam


Period 2: 7:25-9:25
Period 4: 9:35-11:30
Dismissal: 11:30 am
 


No Lunch Served
 
 
 

Thursday
6/6

6 th Period Exam
7th Period Exam
 


Period 6: 7:25-9:25
Period 7: 9:35-11:30
Dismissal: 11:30 am
 


No Lunch Served
 
 
 

Friday
6/7

1st Period Exam
 
 


Period 1: 7:25-10:00
Dismissal: 10:00 am
 
 


No Lunch Served
 
 
 


Two-Hour Delay Schedule

Start Time
End Time
Period
Duration
9:18 am
-
Warning Bell
-
9:25 am
10:39 am
3rd Period / 2nd Period
74 minutes
10:45 am
12:45 am
5th Period / 4th Period / Lunch
90 minutes
12:51 pm
2:05 pm
7th Period / 6th Period
74 minutes

Lunch Time Groups Class
A Lunch 10:45 (Bell) - 11:15 Art Portfolio, Choir, Orchestra, Photo, Science, Theatre, World Languages 11:15 - 12:45
B Lunch 11:15 (Bell) - 11:45 CASIIT, CTE, GEMS, Math, PLTW, SALT/SALC 10:45 - 11:15
11:45 - 12:45
C Lunch 11:45 (Bell) - 12:15 EL, English, Special Education 10:45 - 11:45
12:15 - 12:45
D Lunch 12:15 (Bell) - 12:45 AFJROTC, HPE, Social Studies 10:45 - 12:15

Note:
If the 2-hour delay is an odd day, then we will cancel the next day (even) flex periods and replace it with 1st period. Students who do not have a scheduled 1st period will go to their assigned study hall locations.

Code Orange Schedule

When PWCS is operating on a Code Orange, Battlefield High School will hold classes according to the following schedule:

Start Time
End Time
Period
Duration
8:00 am
9:00 am
Teacher Planning
60 minutes
9:00 am
9:55 am
1st Block (B) / 2nd Block (P)
55 minutes
10:05 am
11:00 am
3rd Block (B) / 4th Block (P)
55 minutes
11:00 am
12:00 pm
Lunch
60 minutes
12:00 pm
12:55 pm
5th Block (B) / 6th Block (P)
55 minutes
1:05 pm
2:00 pm
7th Block (B) / Flex A/B (P)
55 minutes
2:00 pm
2:30 pm
Principal/Staff Meeting
30 minutes

B = Black Day: 1, 3, 5, 7
P = Purple Day: 2, 4, 6, Flex A/B]
        Flex A = 1:05-1:27 | Flex B = 1:37-2:00

Students should log in to Canvas, navigate to the Code Orange page, and join the established Zoom session for their section with cameras on.

SAT Day Schedule (Thursday, Oct.26)

Start Time
End Time
Period
7:18 am
-
Warning Bell
7:25 am
8:52 am
1st Period
8:58 am
10:26 am
3rd Period
10:32 am
11:59 am
5th Period
12:05 pm
2:05 pm
7th Period

Lunch Time Groups Class
A Lunch 12:05 (Bell) - 12:35 Science, World Languages, Band, Orchestra 12:35 - 2:05
B Lunch 12:35 (Bell) - 1:05 Math, CASIIT, Virtual Arts, Criminal Justice, SALC/SALT 12:05 - 12:35
1:05 - 2:05
C Lunch 1:05 (Bell) - 1:35 Language Arts, EL, CTE, Special Ed Dept., PLTW 12:05 - 1:05
1:35 - 2:05
D Lunch 1:35 (Bell) - 2:05 Social Studies, HPE, Choir, Theatre, AFJROTC 12:05 - 1:35

Each lunch bell marks the beginning of the next lunch shift and serves as the tardy bell for students returning to class from the prior lunch shift.


PSAT Day Schedule (Wednesday, Oct 18)

Start Time
End Time
Period
7:18 am
-
Warning Bell
7:25 am
11:25 am
Advisory
11:30 am
1:30 pm
5th Period
1:36 pm
2:05 pm
7th Period

Lunch Time Groups Class
A Lunch 11:30 (Bell) - 12:00 Science, World Languages, Band, Orchestra 12:00 - 1:30
B Lunch 12:00 (Bell) - 12:30 Math, CASIIT, Virtual Arts, Criminal Justice, SALC/SALT 11:30 - 12:00
12:30 - 1:30
C Lunch 12:30 (Bell) - 1:00 Language Arts, EL, CTE, Special Ed Dept., PLTW 11:30 - 12:30
1:00 - 1:30
D Lunch 1:00 (Bell) - 1:30 Social Studies, HPE, Choir, Theatre, AFJROTC 11:30 - 1:00

Each lunch bell marks the beginning of the next lunch shift and serves as the tardy bell for students returning to class from the prior lunch shift.


SAT Day Schedule (Thursday, March 21)

Start Time
End Time
Period
7:18 am
-
Warning Bell
7:25 am
10:55 am
Advisory for SAT Testing
11:00 am
1:00 pm
4th Period
1:05 pm
2:05 pm
6th Period

Lunch Time Groups Class
A Lunch 11:00 (Bell) - 11:30 Science, World Languages, Band, Orchestra 11:30 - 1:00
B Lunch 11:30 (Bell) - 12:00 Math, CASIIT, Virtual Arts, Criminal Justice, SALC/SALT 11:00 - 11:30
12:00 - 1:00
C Lunch 12:00 (Bell) - 12:30 Language Arts, EL, CTE, Special Ed Dept., PLTW 11:00 - 12:00
12:30 - 1:05
D Lunch 1:35 (Bell) - 2:05 Social Studies, HPE, Choir, Theatre, AFJROTC 12:05 - 1:35

Each lunch bell marks the beginning of the next lunch shift and serves as the tardy bell for students returning to class from the prior lunch shift.